×

zbMATH — the first resource for mathematics

Found 3 Documents (Results 1–3)

Gindikin, S. G. (ed.), Lie groups and symmetric spaces. In memory of F. I. Karpelevich. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3472-X/hbk). Transl., Ser. 2, Am. Math. Soc. 210(54), 257-271 (2003).
MSC:  33D15 46L89
BibTeX Cite
Full Text: arXiv
WorldCat.org
Sb. Math. 190, No. 5, 717-735 (1999); translation from Mat. Sb. 190, No. 5, 93-112 (1999).
BibTeX Cite
Full Text: DOI
WorldCat.org

Filter Results by …

Document Type
Year of Publication
Classification